# SDR SWAA2023052528800

- Difficulty date: April 18, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VAPER BARRIER IS CRACKED AT BS 663; RBL38; WL 159.<[01] IDENTIFIED THE PANEL IAW SRM 57-10-10-0I-2 FIGURE 2 ITEM [4]. DAMAGE TO THE PANEL IS BEYOND ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARAGRAPH 4.D.(1) AND WILL BE REPAIRED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARAGRAPH 1.C. REMOVED DAMAGE PLIES FROM THE FULL WIDTH OF THE PANEL LOCATED ABOUT 35 ' FROM THE INBOARD EDGE AND PREPPED AREA FOR THE REPAIR; WORK PERFORMED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.A-C.;[02] VALIDATED APPLICABILITY OF SRM 51-70-04-2R-10.;[03] UPDATED MEASUREMENTS.;[04] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1; 2 AND 3.  VERIFIED MEASUREMENTS TABLE.;[05] FABRICATED FORWARD REPAIR PLY FROM BMS9-3 STYLE 1581 H2 LOT NUMBER 1522395-2 IAW SRM 51-70-04-2R-10 PARAGRAPH 4.D OK TO INSTALL FORWARD REPAIR PLY.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTION 5. OKAY TO INSTALL REPAIR PLIES.;[07] INSTALLED REPAIR PLIES WITH BMS8-301 CLASS 1 LOT JH2EAA8895; VACUUM BAGGED AND VERIFIED A SATISFACTORY 5X5 USING VACUUM GAUGE ID: E11543 DUE: 09/2023; WORK PERFORMED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.D-E.
